# SDR SWIA200414051

- Difficulty date: November 4, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 3,001 hours, 2,703 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S SIDE WINDOW CRACKED ON DESCENT TO LAX.  REMOVED AND REPLACED RIGHT SIDE WINDOW IAW 56-12-01.  P/N OFF NP139322-001, S/N OFF 03080H9346.
